# SDR 98ZZZX514

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704AC
- Make and model: Cessna 150M
- Aircraft serial: 15078450
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: S122217
- Condition: Failed
- Location: Throttle
- Part time: 2,306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE PLASTIC OUTER COVER MADE OF PLASTIC BECAME BRITTLE FROM AGE AND HEAT AND FAILED. THE WHOLE ASSEMBLY WAS MOVING WITH POWER CHANGES.  SUBMITTER STATED THESE ORIGINAL CESSNA SUPPLIED CABLES ARE ALL REACHING THEIR SERVICE LIFE ON PLASTIC DETERIORATION.  SUBMITTER HAS NOTICED THIS ON MODEL 172 AND MODEL 150 AIRCRAFT.
